Just a quick note to say hi! I've posted many times in just now the 5th day since I found this site. I feel that the people on Tx are caught in the middle. They hear from those like you and myself who are having bad sides after treatment and they hear from the ones who have no sides or cleared the sides they had after treatment. I wish that all of us who are having sides after Tx could find out if Shering or any College study is being done to address the FACT that some of us suffer terrible side effects after treatment. Am I making sense?
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.